# SDR 98UAL900162

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: Hamilton Sta, 7638101
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WAS UNCONTROLLABLE DURING CLIMB OUT IN BOTH AUTO AND STANDBY.  *S/D*  AFTER RECYCLING THE PACKS, PRESSURIZATION OPERATES PROPERLY.  ALL DOOR SEALS WERE CHECKED AND FOUND TO BE OK.  REPLACED THE CABIN PRESSURE CONTROLLER.
